1998, 1998(Special): 148-159. doi: 10.3934/proc.1998.1998.148

Some new approaches in prescribing gaussian and salar curvature

1. 

Department of Mathematics, Southwest Missouri State University

2. 

Department of Applied Mathematics, University of Colorado at Boulder

Published  November 2013

Please refer to Full Text.
Citation: Wenxiong Chen, Congming Li. Some new approaches in prescribing gaussian and salar curvature. Conference Publications, 1998, 1998 (Special) : 148-159. doi: 10.3934/proc.1998.1998.148
[1]

G. Kamberov. Prescribing mean curvature: existence and uniqueness problems. Electronic Research Announcements, 1998, 4: 4-11.

[2]

Ali Maalaoui. Prescribing the Q-curvature on the sphere with conical singularities. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6307-6330. doi: 10.3934/dcds.2016074

[3]

Randa Ben Mahmoud, Hichem Chtioui. Prescribing the scalar curvature problem on higher-dimensional manifolds. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1857-1879. doi: 10.3934/dcds.2012.32.1857

[4]

Brittany Froese Hamfeldt. Convergent approximation of non-continuous surfaces of prescribed Gaussian curvature. Communications on Pure & Applied Analysis, 2018, 17 (2) : 671-707. doi: 10.3934/cpaa.2018036

[5]

Pedro M. Jordan, Barbara Kaltenbacher. Introduction to the special volume ``Mathematics of nonlinear acoustics: New approaches in analysis and modeling''. Evolution Equations & Control Theory, 2016, 5 (3) : i-ii. doi: 10.3934/eect.201603i

[6]

Dariusz Skrenty. Absolutely continuous spectrum of some group extensions of Gaussian actions. Discrete & Continuous Dynamical Systems - A, 2010, 26 (1) : 365-378. doi: 10.3934/dcds.2010.26.365

[7]

A. Debussche, R. Temam. Some new generalizations of inertial manifolds. Discrete & Continuous Dynamical Systems - A, 1996, 2 (4) : 543-558. doi: 10.3934/dcds.1996.2.543

[8]

Jinju Xu. A new proof of gradient estimates for mean curvature equations with oblique boundary conditions. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1719-1742. doi: 10.3934/cpaa.2016010

[9]

Bang-Xian Han. New characterizations of Ricci curvature on RCD metric measure spaces. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 4915-4927. doi: 10.3934/dcds.2018214

[10]

Andries E. Brouwer, Tuvi Etzion. Some new distance-4 constant weight codes. Advances in Mathematics of Communications, 2011, 5 (3) : 417-424. doi: 10.3934/amc.2011.5.417

[11]

Xiaohai Wan, Zhilin Li. Some new finite difference methods for Helmholtz equations on irregular domains or with interfaces. Discrete & Continuous Dynamical Systems - B, 2012, 17 (4) : 1155-1174. doi: 10.3934/dcdsb.2012.17.1155

[12]

Jan L. Cieśliński. Some implications of a new approach to exponential functions on time scales. Conference Publications, 2011, 2011 (Special) : 302-311. doi: 10.3934/proc.2011.2011.302

[13]

Antonio Cañada, Antonio J. Ureña. Some new qualittative properties on the solvability set of pendulum-type equations. Conference Publications, 2001, 2001 (Special) : 66-73. doi: 10.3934/proc.2001.2001.66

[14]

Yongbo Xia, Tor Helleseth, Chunlei Li. Some new classes of cyclic codes with three or six weights. Advances in Mathematics of Communications, 2015, 9 (1) : 23-36. doi: 10.3934/amc.2015.9.23

[15]

Yuzhong Zhang, Fan Zhang, Maocheng Cai. Some new results on multi-dimension Knapsack problem. Journal of Industrial & Management Optimization, 2005, 1 (3) : 315-321. doi: 10.3934/jimo.2005.1.315

[16]

F. Balibrea, J. C. Valverde. Extreme degenerations for some generic bifurcations and new transversality conditions. Conference Publications, 2001, 2001 (Special) : 22-30. doi: 10.3934/proc.2001.2001.22

[17]

Marco Ghimenti, Anna Maria Micheletti, Angela Pistoia. The role of the scalar curvature in some singularly perturbed coupled elliptic systems on Riemannian manifolds. Discrete & Continuous Dynamical Systems - A, 2014, 34 (6) : 2535-2560. doi: 10.3934/dcds.2014.34.2535

[18]

Julia García-Luengo, Pedro Marín-Rubio, José Real. Some new regularity results of pullback attractors for 2D Navier-Stokes equations with delays. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1603-1621. doi: 10.3934/cpaa.2015.14.1603

[19]

Liz Lane-Harvard, Tim Penttila. Some new two-weight ternary and quinary codes of lengths six and twelve. Advances in Mathematics of Communications, 2016, 10 (4) : 847-850. doi: 10.3934/amc.2016044

[20]

Rui Liu. Some new results on explicit traveling wave solutions of $K(m, n)$ equation. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 633-646. doi: 10.3934/dcdsb.2010.13.633

 Impact Factor: 

Metrics

  • PDF downloads (7)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]